# SDR 2010FA0000642

- Difficulty date: June 9, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N642TL
- Make and model: Cirrus SR22
- Aircraft serial: 3642
- Engine: Cont IO550N
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: ETISR22212
- Part serial: GP5619
- Condition: Erratic
- Location: Fuel Edp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TURBO NORMALIZER EQUIPMENT INSTALLED IAW STC SA10588SC (AIRFRAME), AND STC SE 10589SC.  ENGINE DRIVE FUEL PUMP ETI-SR22-2-12 IS REQUIRED UNDER STC FOR TURBO NORMALIZER EQUIPMENT.  THIS FUEL-PUMP  FEATURES AN ANEROID COMPENSATOR TO REGULATE MIXTURE FOR TURBONORMALIZATION AND REPLACES THE OEM IO550, NON-TURBO PUMP.  FUEL MIXTURE CAM PROFILE WAS ERRONEOUS.  FUEL FLOW RATE INCREASES NORMALLY FROM IDLE CUT-OFF TO APPROX 80 PERCENT OF MIXTURE-LEVER RANGE OF MOTION WHERE FUEL FLOW IS AT MAXIMUM.  THEN FUEL RATIO BEGINS TO DECREASE AS LEVER CONTINUES TOWARD MAXIMUM POSITION.  80 PERCENT MIXTURE PROVIDES 37.5 GPH, 100 PERCENT MIXTURE POSITION PROVIDES 35.5 GPH.
